# SDR FDEA201910242741

- Difficulty date: October 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 33,461 hours, 18,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196620000
- Condition: None
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC CROSSBEAM AT FR30 BETWEEN -Y450 AND -Y953 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MDCC CROSSBEAM AT FR30 BETWEEN -Y450 AND -Y953 WAS   EVALUATED. NO REPAIR RECORD WAS FOUND AND THE REPAIR DID NOT SUPPORTED BY   CURRENT SRM. THE REPAIR WAS REMOVED AND REPAIRED AGAIN PER EA: 6-5310-T0350675.   TITLE: FUSELAGE - MAINFRAME - EXISTING REPAIR ON FR30 CROSSBEAM AT -Y750. EO 6-5100-  7-5000 D07 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121. 707. THE REPAIR WAS CATEGORY   "A" AND CLASSIFIED AS MAJOR PER GMM6-2-100
